| Model Number |
890500 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the hard drive, however the issue still reoccurred on the fourth and seventh bootups.He then replaced the local area network (lan) interface (if) board and the issue was resolved.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) displayed a 'system computer needs service' message.There were no reported consequences to the patient.No other details regarding the nature of this event were provided.
Additional Manufacturer Narrative
Updated blocks: b5 & h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Additional information was received that the issue was intermittent, occurring first during set-up then multiple times during troubleshooting.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.